Open Access Research Article

Dead Core Problems for Singular Equations with -Laplacian

Ravi P Agarwal1*, Donal O'Regan2 and Svatoslav Staněk3

Author Affiliations

1 Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, Florida 32901-6975, USA

2 Department of Mathematics, National University of Ireland, Galway, Ireland

3 Department of Mathematical Analysis, Faculty of Science, Palacký University, Tomkova 40, Olomouc 779 00, Czech Republic

For all author emails, please log on.

Boundary Value Problems 2007, 2007:018961  doi:10.1155/2007/18961


The electronic version of this article is the complete one and can be found online at: http://www.boundaryvalueproblems.com/content/2007/1/018961


Received:27 May 2007
Accepted:6 September 2007
Published:16 December 2007

© 2007 Agarwal et al.

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

The paper discusses the existence of positive solutions, dead core solutions, and pseudo dead core solutions of the singular problem , , . Here is a positive parameter, , , , may be singular at and is singular at .

References

  1. Baxley, JV, Gersdorff, GS: Singular reaction-diffusion boundary value problems. Journal of Differential Equations. 115(2), 441–457 (1995). Publisher Full Text OpenURL

  2. Bobisud, LE: Behavior of solutions for a Robin problem. Journal of Differential Equations. 85(1), 91–104 (1990). Publisher Full Text OpenURL

  3. Agarwal, RP, O'Regan, D, Staněk, S: Dead cores of singular Dirichlet boundary value problems with -Laplacian. in preparation

  4. Cabada, A, Pouso, RL: Existence results for the problem with nonlinear boundary conditions. Nonlinear Analysis: Theory, Methods & Applications. 35(2), 221–231 (1999). PubMed Abstract | Publisher Full Text OpenURL